# SDR FDEA202102190405

- Difficulty date: February 19, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING DROOPED LEADING EDGE OUTER SKIN FOUND CRACK AT UPPER SCREW   ATTACHEMENT HOLE APPROXIMATE STATION XDLE 325.114. LEFT HAND WING DROOPED LEADING EDGE OUTER SKIN APPROXIMATE STATION XDLE 325.114   REPAIR CARRIED OUT AS PER MD-11 , SRM 57-40-01-2R , FIGURE 201 , REPAIR 5. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
